Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 70, NWS La Crosse, WI

May 17, 2017Buffalo County, Wisconsin; Winona County, Minnesota

NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 4:29 PM CDT for Buffalo County, Wisconsin; Winona County, Minnesota. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2017, 4:29 PM CDT (21:29 UTC)
Expired
May 17, 2017, 5:15 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Winona County, MN, Buffalo County, WI

The radar

The La Crosse radar (KARX), 70 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2017-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2017-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

742 
WUUS53 KARX 172129
SVRARX
MNC169-WIC011-172215-
/O.NEW.KARX.SV.W.0070.170517T2129Z-170517T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
429 PM CDT WED MAY 17 2017

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Northwestern Winona County in southeastern Minnesota...
  Eastern Buffalo County in west central Wisconsin...

* Until 515 PM CDT

* At 428 PM CDT, a severe thunderstorm was located near Rollingstone,
  or 12 miles northwest of Winona, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near...
  Fountain City around 435 PM CDT. 
  Buffalo and Buffalo City around 440 PM CDT. 
  Mondovi around 515 PM CDT. 

Other locations impacted by this severe thunderstorm include
Waumandee, Cochrane, Gilmanton, Montana and Minnesota City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4419 9191 4420 9186 4423 9189 4460 9172
      4460 9156 4458 9153 4434 9153 4398 9186
      4405 9197
TIME...MOT...LOC 2128Z 207DEG 35KT 4412 9188 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
3 follow-up statements
252 
WWUS53 KARX 172142
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
442 PM CDT WED MAY 17 2017

MNC169-WIC011-172215-
/O.CON.KARX.SV.W.0070.000000T0000Z-170517T2215Z/
Winona MN-Buffalo WI-
442 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR NORTHWESTERN WINONA AND EASTERN BUFFALO COUNTIES...

At 442 PM CDT, a severe thunderstorm was located near Buffalo City,
or 8 miles southeast of Alma, moving northeast at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

This severe storm will be near...
  Mondovi around 515 PM CDT. 

Other locations impacted by this severe thunderstorm include
Waumandee, Cochrane, Gilmanton, Montana and Minneiska.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4419 9191 4420 9186 4423 9189 4460 9172
      4460 9156 4458 9153 4434 9153 4405 9180
      4410 9195
TIME...MOT...LOC 2142Z 207DEG 35KT 4425 9179 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
028 
WWUS53 KARX 172154
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
454 PM CDT WED MAY 17 2017

MNC169-172204-
/O.CAN.KARX.SV.W.0070.000000T0000Z-170517T2215Z/
Winona MN-
454 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WINONA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4458 9153 4434 9153 4413 9173 4413 9175
      4420 9186 4420 9187 4423 9189 4460 9172
      4460 9156
TIME...MOT...LOC 2154Z 209DEG 29KT 4421 9178 

$$

WIC011-172215-
/O.CON.KARX.SV.W.0070.000000T0000Z-170517T2215Z/
Buffalo WI-
454 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN BUFFALO COUNTY...

At 454 PM CDT, a severe thunderstorm was located near Buffalo City,
or 11 miles southeast of Alma, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
eastern Buffalo County, including the following locations: Waumandee,
Cochrane, Gilmanton, Montana and Merrick State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4458 9153 4434 9153 4413 9173 4413 9175
      4420 9186 4420 9187 4423 9189 4460 9172
      4460 9156
TIME...MOT...LOC 2154Z 209DEG 29KT 4421 9178 

HAIL...1.00IN
WIND...60MPH
 
$$

JSB
113 
WWUS53 KARX 172212
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
512 PM CDT WED MAY 17 2017

WIC011-172222-
/O.EXP.KARX.SV.W.0070.000000T0000Z-170517T2215Z/
Buffalo WI-
512 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUFFALO COUNTY WILL
EXPIRE AT 515 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 1100 PM CDT for southeastern
Minnesota...and west central Wisconsin.

LAT...LON 4458 9153 4434 9153 4413 9173 4413 9175
      4420 9186 4420 9187 4423 9189 4460 9172
      4460 9156
TIME...MOT...LOC 2212Z 207DEG 35KT 4435 9168 

$$

JSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 1:41 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 17, 1:41 PM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
141 PM CDT Wed May 17 2017

.SHORT TERM...(Tonight through Thursday Night)
Issued at 141 PM CDT Wed May 17 2017

Main focus is on severe potential this afternoon into this evening.

Current analysis has surface/mid-level low pressure center over
eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead
of the low moving across portions of southwest into central WI.
Otherwise, temperatures were in the upper 60s to middle 70s with dew
points in the 60s.

Severe threat looks on track for the area this afternoon into this
evening as the low lifts out of Nebraska into southeast MN.
Increasing MuCape/Bulk Shear/Helicity sets up across our area for
the likelihood of supercell thunderstorms capable of large hail,
damaging winds and a few tornadoes. The highest tornado threat looks
to be from northeast IA into southwest in central WI. The highest
severe threat time still looks to be in the 3 to 8 pm time frame.
There will also be the likelihood of some localized heavier rainfall
from the storms with precipitable water values around 1.5 inches.

Look for these storms to exit the area by later this evening but
lingering showers will continue through the night into Thursday on
the backside of the departing low/cyclonic flow aloft. Otherwise,
cooler temperatures will be seen Thursday under clouds and cold
cyclonic flow aloft. Look for highs only in the 50s to middle 60s
along with brisk north winds.

Decreasing cloudiness is expected Thursday night mainly north of I-
90 as high pressure noses in from Canada. Low temperatures are
expected to dip into the middle 30s to lower 40s.

.LONG TERM...(Friday through Wednesday)
Issued at 141 PM CDT Wed May 17 2017

Friday will see a chance of showers mainly southwest of I-94 as a
mid-level trough and push of 850mb moisture transport move in.
Otherwise, still on the cool side with highs only in the 50s.

Low pressure lifts from the Southern Plains into the region Friday
night through Saturday for the likelihood of showers and isolated
thunderstorms. Otherwise, gulf looks wide open with this system for
plenty of available moisture. Look for the bulks of showers to move
out by late Saturday night, with a lingering chance of showers on
Sunday across north central WI. Otherwise, temperatures stay below
normal with highs Saturday and Sunday in the upper 50s to the middle
60s.

Cooler cyclonic flow aloft lingers over the region Monday through
Wednesday for shower chances and temperatures remaining below normal.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1238 PM CDT Wed May 17 2017

Main taf concerns are thunderstorms at both RST/LSE taf sites this
afternoon into this evening...then the potential for IFR/MVFR
conditions after 06z Thursday. Low pressure pushing into western
Iowa is expected to spread a couple of rounds of
showers/thunderstorms into the area this afternoon into this
evening. Large hail and damaging winds are possible with the
thunderstorms at both taf sites late this afternoon into this
evening. Timing/placement of each individual band of
showers/thunderstorms moving into the taf sites will be tricky.
At this time...have introduced vicinity thunderstorms through this
evening at both RST/LSE taf sites...with a tempo group late this
afternoon into early evening hours to cover the timing of one of the
convective bands. Showers will continue after 06z Thursday...however
ceilings will lower into the IFR/MVFR conditions at both RST/LSE taf
sites.

&&

.HYDROLOGY...(This afternoon into Tonight)
Issued at 141 PM CDT Wed May 17 2017

As of late this morning, emergency management and local law
enforcement reported numerous county and township roads closed due
to water over roads and washed out roadways across northern
Trempealeau, northwest Jackson and northeast Buffalo counties. These
were areas where radar estimated 4-6 inches had fallen last night.
As a result, Areal Flood Warnings remain in effect for portions of
northeastern Buffalo and northern Trempealeau/Jackson counties until
midnight tonight. In addition, river flood warnings are also in
effect for the Black River and Trempealeau Rivers. More showers and
thunderstorms are expected this afternoon into tonight across the
forecast area with another 1/2 to locally 2 inches of rainfall
possible. This will keep rivers running higher than usual and could
produce some ponding of water on roadway and lower lying areas, but
flash flooding is not anticipated due to the expected fast-moving
nature of the showers and storms, thereby not being focused over a
certain area for any length of time.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...DAS
LONG TERM....DAS
AVIATION.....DTJ
HYDROLOGY....DAS
Hazardous weather outlook, May 17, 3:37 PM CDT, 52 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
337 PM CDT Wed May 17 2017

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-182045-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
337 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of southeast
Minnesota, northeast Iowa, and southwest into central Wisconsin.

.DAY ONE...Rest Of Today and Tonight

Severe thunderstorms are expected through this evening, primarily
before 8 pm. The risks will be isolated tornadoes, damaging winds
and large hail. At this time, the tornado risk looks to be across
portions of southeast Minnesota, northeast Iowa into western and
central Wisconsin. Storms with damaging winds and large hail could
occur across the entire area. Locally heavy rain will be possible
with any storm, however, the storms should be fast moving
limiting the potential for flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Another round of widespread rain looks to spread across the area
Friday into Saturday night, with amounts of 3/4 inch to locally
1 1/2 inches appearing likely.

Isolated thunderstorms are also possible later Friday night and
Saturday. Severe weather is not expected with any of these
storms.

.SPOTTER INFORMATION STATEMENT...

Spotter groups should be prepared for rapid activation into this
evening as these storms will be fast moving. Any severe weather
reports would be appreciated through this evening.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

DTJ

In the hours before

Local storm report, May 17, 3:44 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
344 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             FORT ATKINSON           43.14N 91.93W
05/17/2017  E0.25 INCH       WINNESHIEK         IA   LAW ENFORCEMENT

&&

CJA
Local storm report, May 17, 4:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     TSTM WND GST     4 SW RIDGEWAY           43.26N 92.05W
05/17/2017  E60 MPH          WINNESHIEK         IA   911 CALL CENTER

&&

SHEA
Local storm report, May 17, 4:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
417 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TSTM WND GST     WADENA                  42.84N 91.66W
05/17/2017  E50 MPH          FAYETTE            IA   PUBLIC

            VIA SOCIAL MEDIA.

&&

CJA
Local storm report, May 17, 4:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
419 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     HAIL             3 S ALTURA              44.03N 91.94W
05/17/2017  M0.25 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA
Local storm report, May 17, 4:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
422 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     VOLGA                   42.80N 91.54W
05/17/2017                   CLAYTON            IA   911 CALL CENTER

            LARGE BRANCHES DOWN ALONG WITH SMALL HAIL REPORTED BY
            FIRE DEPARTMENT

&&

SHEA
Local storm report, May 17, 4:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
423 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             ALTURA                  44.07N 91.94W
05/17/2017  E0.75 INCH       WINONA             MN   EMERGENCY MNGR

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 7:16 PM CDTSevere Thunderstorm WarningARXBuffalo44 min
May 16, 7:47 PM CDTSevere Thunderstorm WarningARXTrempealeau28 min
May 16, 8:38 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau52 min
May 16, 8:47 PM CDTSevere Thunderstorm WarningARXClark, Taylor28 min
May 16, 8:53 PM CDTSevere Thunderstorm WarningARXBuffalo52 min
May 16, 9:33 PM CDTSevere Thunderstorm WarningARXBuffalo, Trempealeau72 min
May 16, 9:44 PM CDTFlash Flood WarningARXBuffalo, Trempealeau4 hr
May 16, 9:57 PM CDTSevere Thunderstorm WarningARXClark, Jackson93 min
May 16, 11:07 PM CDTRiver Flood WarningARXBuffalo, Trempealeau9 days
May 17, 12:04 AM CDTFlash Flood WarningARXBuffalo, Jackson, Trempealeau116 min
May 17, 12:08 AM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Trempealeau37 min
May 17, 1:51 AM CDTAreal Flood WarningARXBuffalo, Jackson, Trempealeau6 hr
May 17, 7:03 AM CDTAreal Flood WarningARXBuffalo, Jackson, Trempealeau39 hr
May 17, 9:22 AM CDTRiver Flood WarningARXJackson4 days
May 17, 9:22 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau5 days
May 17, 9:28 AM CDTRiver Flood WarningARXBuffalo, Trempealeau66 hr
May 17, 12:09 PM CDTSpecial Weather StatementARXLa Crosse, Trempealeau51 min
May 17, 12:54 PM CDTSpecial Weather StatementARXClark, Jackson, Trempealeau51 min
May 17, 1:20 PM CDTSpecial Weather StatementARXClark25 min
May 17, 1:42 PM CDTSpecial Weather StatementARXClark63 min
May 17, 2:16 PM CDTSpecial Weather StatementARXTaylor29 min
May 17, 2:48 PM CDTSpecial Weather StatementARXAdams, Juneau27 min
May 17, 4:22 PM CDTSevere Thunderstorm WarningARXCrawford38 min
May 17, 4:41 PM CDTSevere Thunderstorm WarningARXLa Crosse, Trempealeau49 min
May 17, 4:53 PM CDTSevere Thunderstorm WarningARXVernon38 min
May 17, 5:06 PM CDTSevere Thunderstorm WarningARXCrawford, Grant, Richland, Vernon39 min
May 17, 5:09 PM CDTTornado WarningARXLa Crosse20 min
May 17, 5:17 PM CDTAreal Flood AdvisoryARXLa Crosse58 min
May 17, 5:24 PM CDTSevere Thunderstorm WarningARXLa Crosse, Monroe51 min
May 17, 5:26 PM CDTSevere Thunderstorm WarningARXJackson, La Crosse, Monroe, Trempealeau49 min
May 17, 5:31 PM CDTTornado WarningARXJackson24 min
May 17, 5:43 PM CDTSevere Thunderstorm WarningARXRichland, Vernon33 min
May 17, 5:46 PM CDTTornado WarningARXRichland, Vernon17 min
May 17, 5:52 PM CDTSevere Thunderstorm WarningARXClark, Jackson38 min
May 17, 5:55 PM CDTSevere Thunderstorm WarningARXJackson, Juneau, Monroe65 min
May 17, 6:04 PM CDTTornado WarningARXClark, Jackson23 min
May 17, 6:07 PM CDTTornado WarningARXJackson, Juneau, Monroe16 min
May 17, 6:26 PM CDTSevere Thunderstorm WarningARXAdams34 min
May 17, 6:29 PM CDTSevere Thunderstorm WarningARXClark31 min
May 17, 6:39 PM CDTSevere Thunderstorm WarningARXClark, Taylor66 min
May 17, 6:56 PM CDTSevere Thunderstorm WarningARXAdams14 min
May 16, 9:10 PM CDTSevere Thunderstorm WarningARXOlmsted, Wabasha37 min
May 16, 11:12 PM CDTSevere Thunderstorm WarningARXFillmore40 min
May 16, 11:17 PM CDTFlash Flood WarningARXOlmsted, Wabasha, Winona4 hr
May 17, 11:33 AM CDTSpecial Weather StatementARXFillmore, Houston, Winona57 min
May 17, 2:50 PM CDTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted115 min
May 17, 3:02 PM CDTSpecial Weather StatementARXDodge, Fillmore, Mower, Olmsted103 min
May 17, 3:50 PM CDTSevere Thunderstorm WarningARXFillmore, Olmsted, Winona40 min
May 17, 4:12 PM CDTSevere Thunderstorm WarningARXFillmore, Houston48 min
May 17, 5:10 PM CDTAreal Flood AdvisoryARXWinona50 min
May 17, 6:35 PM CDTSevere Thunderstorm WarningARXFillmore, Mower40 min
May 17, 6:44 PM CDTSevere Thunderstorm WarningARXFillmore46 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Severe Thunderstorm Warnings in Minnesota, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.